disorder, panic attacks, insomnia, and obsessive thoughts. I had to page my doctor today because the side effects of the medication have increased all of my symptoms tenfold. She told me to stop the medication and I do not need to taper down due to the low dose. I am extremely sensitive to all medications and I feel as if I am going to die. How long will this medication remain in my system? It was the holiday and I did not want to bother my physician with any more questions. Can someone help me?
Giovannina; the increase of symptoms is pretty common for a week or two even on a very low dose. But you should not have as much problems going off of this one I would say a few weeks at most and you should be feeling better.Don't give up get back in to see the doctor we all react to different meds differently so don't give up and get in to see the doctor again.Chuck1957
Giovannina; What I am thinking that is very possible is that you are having some of the symptoms of the anxiety Now that your not taking anything for the panic attacks and obsessive thoughts and also still could be a little of the withdrawals of the Amitriptyline getting out of your system. You really should talk with the doctor about something else to try There are a lot of good medication it's just a matter of getting the right one to help you. And if this doctor does not listen again it might be time to switch doctors.Part of the whole thing of getting better is being able to relate with your doctor Hope you have a good weekend and take it one moment at a time. You well be fine, but your dealing with a lot of stuff right now. Chuck1957
- Amitriptyline Information for Consumers
- Amitriptyline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amitriptyline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Oct 2009 • 1 answer
Posted 2 Dec 2009 • 2 answers
Is their any particular types of foods you should not eat while taking a amitriptyline hcl medicati?
Posted 17 Jul 2011 • 1 answer
Posted 15 May 2012 • 5 answers
Posted 15 Oct 2013 • 1 answer